Couldn't find what you looking for?

TRY OUR SEARCH!

Let me start by saying this first: I HAVE BEEN PRESCRIBED ADDERALL FOR ADD. I have it and there's no question about it. However, I have been reading forums and reviews about the negative side effects of adderall and gaining weight after withdrawals. I am over wieght but that wasn't what I went to the psychiatrist for, but since adderall cause a loss in appetite I've decided to use it in my advantage but to try to control it. I've usually have had problems with over eating, especially when I'm bored. I was also diagnosed with depression but refused to take antidepressants but I haven't been feeling depressed at all since taking adderall, is this normal? Anyways, it was prescribed to me last Thursday i started it friday and already I've lost about 3 or 4 pounds (it's been 5 days). I would welcome the weight loss however I know that there are some negative side effects off losing wieght that quickly (I haven't been eating much at all). I don't want to jeopardize my health so ive never tried to purposely starve myself or anything like that at all so I'm thinking off giving myself an eating and exercise schedule to MAKE myself eat now that I've been on the drug. Ive became a vegitarian a few months ago and I'm in college, my school has excellent grains, veggies, and fruit/ gourmet foods buffets on campus and ill take full advantage of that along with daily exercise. I guess what I want to know the answer to is will this have negative side effects to it? Will I still gain a lot of weight off I stopped talking adderrall RX? My dr started me on 10mg which doesn't help my add at all but she says its better to start low / experiment, find the right dose but if I feel that it's not helping to up to 2 pills which is 20mg it does OK, ( I've done it 3 times because I've have finals 3 times last week) the rest of the time I've just taken one pill. Even though 20mg isn't doing the best its still a step up from where i was so i think ill stop there and not ask for a higher dose, I know that they'll have to change it in a few months because 20mg will stop working but I don't want to become dependent and if I do I'll just have to deal with it how everyone else does and slowly ween off. I'm not saying that adderall will be the best thing that's happened because I've only been taking it for a few days versus what if read. Alot of people having major problems with adderall (addiction, moodswings, withdrawals, sickly weightloss) I just want to be cautious not saying that none of those this will happen to be but to try all I can to deferre or change negative side effects. Adderall has help me ALOT in just the past couple of days verses the problems I grew up with (inattention, etc) it hasn't changed my mood except I'm very chatty and energetic. Any advice? Don't tell me I stop taking it because it is severely needed in my case lol.

Loading...

Please just follow your doctors orders, and try not to worry so much. :-D You should just eat when you feel hungry and I'm glad the Adderall has given your mood a boost and made you feel depressed. Use this as a way to get active and find things to do when you're bored instead of eating. Great opportunity for you. Don't worry about taking more Adderal, just take what you're supposed to. The lowest dose will make you feel less hungry, also drink a cup of coffee or two a day, that helps kill your appetite and speeds up your metabolism as well, Thanks Dr. Oz! lol.. 

Reply

Loading...


Sorry, I meant to type, "..... glad the Adderall has given your mood a boost and made you feel LESS depressed!" I hate typos! :)
Reply

Loading...